Том 70
№ 12

All Issues

Zhang R. R.

Articles: 1
Article (Ukrainian)

Value distribution of differential-difference polynomials of meromorphic functions

Zhang R. R.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 4. - pp. 471-480

We obtain the results on the deficiencies of differential-difference polynomials. These results can be regarded as differential difference analogs of some classical theorems on differential polynomials. In particular, an exact estimate of the deficiency of some differential-difference polynomials is presented. We also give examples showing that these results are best possible in a certain sense.